# SDR VNAA2011042700026

- Difficulty date: April 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 15,626 hours, 15,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE REPAIRS WERE MADE TO THE FUSELAGE FROM FS 279.4 BETWEEN STRINGERS 23R FOR A DEEP GOUGE.  AIRCRAFT WAS REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
